Zagreb Polynomials of Three Graph Operators
No Thumbnail Available
Date
2016
Journal Title
Journal ISSN
Volume Title
Publisher
UNIV NIS, FAC SCI MATH
Access Rights
info:eu-repo/semantics/closedAccess
Abstract
In general, the relations among Zagreb polynomials on three graph operators are discussed in this paper. Specifically, relations between Zagreb polynomials of a graph G and a graph obtained by applying the operators S(G), R(G) and Q(G) are investigated. In a separate section, the relation between Zagreb polynomial of a graph G and its corona is also described.
Description
22nd International Conference on Finite and Infinite Dimensional Complex Analysis and Applications (ICFIDCAA) -- AUG 08-11, 2014 -- Dongguk Univ, Gyeongju, SOUTH KOREA
Keywords
Zagreb polynomials, Subdivision graph, Graph operator
Journal or Series
FILOMAT
WoS Q Value
Q2
Scopus Q Value
Q3
Volume
30
Issue
7